# SDR SWAA2024062797233

- Difficulty date: June 1, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE AT STA 500I AND RBL 21; HAS STRINGER CLIP UNDER SIDEPLATE CHANNEL WITH CRACKS ORIGINATING FROM FASTENER. (MARKED)<[01] REMOVED FASTENERS; REMOVED RH TRANSITION ANGLE FROM STA 500D+10 TO STA 500I TO FOM PER SRM 51-40-02. REMOVED DAMAGED STRINGER CLIP FOR REPLACEMENT PER SRM 51-40-02.;[02] LOCATED AND DRILLED CLIP P/N #143A1010-48 (CLIP; CLIP) PER SRM. 51-10-02 OK TO INSTALL;[03] OK TO INSTALL STRINGER CLIP IN FWD CARGO COMPARTMENT FLOOR STRUCTURE AT STA 500I AND RBL 21;[04] REMOVED AND REPLACE STRINGER CLIP AT STA 500I RBL21 PER SRM 51-40-02.;[05] INSPECTED C/A STEP 4; 'REMOVED AND REPLACE STRINGER CLIP AT STA 500I RBL21 PER SRM 51-40-02.';[06] REMOVED AND REPLACED STRINGER CLIP AT STA 500I RBL21 PER SRM 51-40-02.REINSTALLED RH TRANSITION ANGLE FROM STA 500D+10 TO STA 500I PER SRM 51-40-02.;[07] RII. VERIFIED. REMOVED AND REPLACED STRINGER CLIP AT STA 500I RBL21 PER SRM 51-40-02. REINSTALLED RH TRANSITION ANGLE FROM STA 500D+10 TO STA 500I PER SRM 51-40-02.
